# SDR SWIA202055514

- Difficulty date: December 2, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Part number: 601R31902555
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR COVER PLATE AFT MOUNTING BRACKET INBOARD IS CRACKED NEEDS REPLACED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED CRACKED MOUNTING BRACKET, IAW CRJ 200 AMM 52-70-04-000-801 AND SRM 51-41-02.  OPERATIONS CHECK GOOD AT THIS TIME.
